# SDR ALG2005F00041

- Difficulty date: July 14, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N180AL
- Make and model: Bell 206L-4
- Aircraft serial: 52104
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HOT REFUELING AT BASE, THE PILOT WAS INFORMED THAT SMOKE COMING FROM THE EXHAUST STACK, HE SHUT THE AIRCRAFT DOWN.  POST INSPECTION REVEALED THAT ENGINE OIL LEVEL WAS LOW (TWO LEVEL MARKS).  THE MECHANIC REMOVED AND REPLACED THE ENGINE ASSY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
